# SDR DALA2016032602309

- Difficulty date: March 25, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LOWER SKIN, BELOW OF REPAIR DOUBLER OF LT WING OTBD FLAP INBD GUIDE VANE.  LOWER SKIN OF LT WING OTBD FLAP INBD GUIDE VANE WAS REPAITED IAW SRM 57-03D, PAR II.
